MathSciNet Relay Station
MathSciNet bibliographic data
MR1218381 35B35 (35K55)
Budd, Chris; Dold, Bill; Stuart, Andrew Blowup in a partial differential equation with conserved first integral. SIAM J. Appl. Math. 53 (1993), no. 3, 718–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement